I am not exactly sure. I do know that I was addcited to Oxy Contin, which is also an opiate (just as heroin) and my pupils looked like pinpoints. I think, if I am not mistaken, enlarged pupils are a sign of withdrawal...Not too sure...look it up on Google...
if you suspect a loved one is on herion the easiest way to tell would be to buy a drug test from your local pharmacy, cvs, wallgreens
if they are on methadone or suboxone an over the counter drug test will not test for these drugs you can goto the er, or family doctor, but make sure you tell them to specifically test for methadone or suboxone, they will not show uo under a normal opiate pannel
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.